Smoothness and renormings in Banach spaces

Robert Deville, Gilles Godefroy, Václav Zizler

Research output: Book/ReportBook

Original languageEnglish (US)
PublisherLongman Scientific Technical, Harlow; copublished in the United States with John Wiley Sons, Inc., New York
Volume64
ISBN (Print)0-582-07250-6
StatePublished - 1993

Publication series

NamePitman Monographs and Surveys in Pure and Applied Mathematics
PublisherLongman Scientific Technical, Harlow; copublished in the United States with John Wiley Sons, Inc., New York

Cite this

Deville, R., Godefroy, G., & Zizler, V. (1993). Smoothness and renormings in Banach spaces. (Pitman Monographs and Surveys in Pure and Applied Mathematics). Longman Scientific Technical, Harlow; copublished in the United States with John Wiley Sons, Inc., New York.

Smoothness and renormings in Banach spaces. / Deville, Robert; Godefroy, Gilles; Zizler, Václav.

Longman Scientific Technical, Harlow; copublished in the United States with John Wiley Sons, Inc., New York, 1993. (Pitman Monographs and Surveys in Pure and Applied Mathematics).

Research output: Book/ReportBook

Deville, R, Godefroy, G & Zizler, V 1993, Smoothness and renormings in Banach spaces. Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 64, Longman Scientific Technical, Harlow; copublished in the United States with John Wiley Sons, Inc., New York.
Deville R, Godefroy G, Zizler V. Smoothness and renormings in Banach spaces. Longman Scientific Technical, Harlow; copublished in the United States with John Wiley Sons, Inc., New York, 1993. (Pitman Monographs and Surveys in Pure and Applied Mathematics).
Deville, Robert ; Godefroy, Gilles ; Zizler, Václav. / Smoothness and renormings in Banach spaces. Longman Scientific Technical, Harlow; copublished in the United States with John Wiley Sons, Inc., New York, 1993. (Pitman Monographs and Surveys in Pure and Applied Mathematics).
@book{49e9098f42a4493f9fc0c1a189f8909c,
title = "Smoothness and renormings in Banach spaces",
author = "Robert Deville and Gilles Godefroy and V{\'a}clav Zizler",
year = "1993",
language = "English (US)",
isbn = "0-582-07250-6",
volume = "64",
series = "Pitman Monographs and Surveys in Pure and Applied Mathematics",
publisher = "Longman Scientific Technical, Harlow; copublished in the United States with John Wiley Sons, Inc., New York",

}

TY - BOOK

T1 - Smoothness and renormings in Banach spaces

AU - Deville, Robert

AU - Godefroy, Gilles

AU - Zizler, Václav

PY - 1993

Y1 - 1993

M3 - Book

SN - 0-582-07250-6

VL - 64

T3 - Pitman Monographs and Surveys in Pure and Applied Mathematics

BT - Smoothness and renormings in Banach spaces

PB - Longman Scientific Technical, Harlow; copublished in the United States with John Wiley Sons, Inc., New York

ER -